Discussions By Condition: I cannot get a diagnosis.

Need second opinion

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • September 5, 2008
  • 01:42 AM

In June I experienced nausea, weakness, loss of appetite, headache, delusions, and light-headedness. I went for bloodwork and everything came back completely normal. It was suggested I take a multi-vitamin.
Now, about 3 months later, I'm experiencing the same symptoms, but less severe nausea. This is not in my head (I hate being sick). It is very uncomfortable and I need help figuring out what's wrong.
I am on the same medications (and doses) that I was the first time around. Please help if you can.
Thanks so much.

Reply Flag this Discussion

1 Replies:

  • Look up the side-effects of your meds here: http://www.rxlist.com/script/main/hp.asp
    aquila 1,263 Replies
    • September 5, 2008
    • 04:10 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?